# SDR SWAA2022113076291

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 59,177 hours, 35,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES FOUND ON 193B PANEL AT THE FOLLOWING LOCATIONS. 4, 5, 6, 7, 8, 10, 13, 16, 19, 20, 24, 25, 30, 31, AND 33.   C/W EO 5351-I-14108-NG.
